# SDR AALA201603069012

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 3,263 hours, 1,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  SLIDE PRESS 4R SHOWS LOW.  LOW PRESS DID NOT SHOW UNTIL DOORS WERE ARMED.  SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
